For the last month I had a rash on the penile shaft. I got some antifungal cream which helped take care of most of that. The skin is a little more red on the whole penis. The tip of penis is red and minor inflammation. Not much discomfort with peeing.. Also red dots below (proximal) rim of penis. Minor darkened skin very small diameter. then on the rim after 1 month looks like tiny cut, or red dot on rim. Just shows up? Symptoms have approved and less discomfort. Now discomfort is mild burning, minty felling on penis and penis tip. Tested for chlaymidia, gonorreha negative. herepes scrape antibody negative. HIv haptitits negative as well. the first doc thought it was herpes, and week later i went to see a differnt doc and he said fungal infection. It has been a week rash improved, but still uncomfortable. still red spots possible lesions.?Any insight of what to do?
A likely differential for this is a fungal infection. The redness and the associated rash may suggest this. Another differential is a dermatitis. This may make the condition more persistent and more difficult to treat readily. The fact that this has previously responded to the antifungals may suggest that this is a recurring fungal infection.
Keep the area clean and dry always. Do not share towels and use underpants that are loose and of light material. Have this assessed by your dermatologist. You may need a cream with combined antifungal and corticosteroid.
Do you have any known allergies?
Any similar skin condition in other parts of the body?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.